# SDR SWAA2021041462301

- Difficulty date: April 7, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N217JC
- Make and model: Boeing 737-7H4
- Aircraft serial: 34232
- Aircraft time: 53,916 hours, 31,850 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bracket
- Condition: Loose
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FSD AFT FLOOR MOUNTED ESCAPE SLIDE BRACKET LOOSE. / TIGHTNED FSD AFT FLOOR MOUNTED ESCAPE SLIDE BRACKET IAW AMM 25-66-02-400-801
